U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Do ace inhibitors cause intestinal angioedema?

1 doctor answer8 doctors weighed in
Dr. Gary Steven
Pediatric Allergy and Asthma 30 years experience
Possibly: In susceptible individuals, ace inhibitors can cause angioedema. This typically involves the lips or the face, but can affect any part of the skin and internal organs such as the intestines. It would be unusual for acei to cause angioedema of only the intestines, however. A thorough evaluation by an allergist can help you sort this out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 32-year-old member asked:
1 doctor answer1 doctor weighed in
A 30-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 19, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.